# SDR ASOA200900227

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 18,415 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8749615 OPERATION 162 / LT FS 409.0+128 LBL18 I/B VERTICAL POST AT WL 69.0 HAS AN INDICATION NOTED APPROX .2 INCHES IN LENGTH 60 PERCENT FULL SCREEN HEIGHT FAILED NDT INSPECTION.   FABRICATED AND INSTALLED VERTICAL POST AS PER SAMPLE IAW SRM 51-24-16 AND DWG 601R32208.
